# SDR HK0Y2025071600500

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Aircraft: N21076
- Engine: Rroyce TRENTXWB84
- Engine time: 30,096 hours, 4,378 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: KH33251
- Part serial: RRDSFT024330
- Condition: Corroded
- Location: Engi Compressor
- Part time: 30,096 hours, 4,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAESL REPORTED CORROSION PITTING ON LPC SHAFT OF ESN 21607, RROYCE INSTRUCTED TRIAL REPAIR BY DRESSING AND BLUE BED CHECK. HOWEVER, HAESL HAS NO CAPABILITY TO PERFORM THE BLUE BED CHECK.  IN ACCORDANCE WITH TIME LIMITS MANUAL TASK 05-10-01-800-801, THE DECLARED LIFE OF LP COMPRESSOR SHAFT IS 8285 STANDARD DUTY CYCLES (SDC). HENCE THE PART IS RETIRED BEFORE THE COMPLETION OF ITS FULL LIFE.
